Seguir
Mama Abdelli
Mama Abdelli
Université Mustapha Stambouli, Mascara, Algérie
Dirección de correo verificada de univ-mascara.dz - Página principal
Título
Citado por
Citado por
Año
Energy decay of solutions of a degenerate Kirchhoff equation with a weak nonlinear dissipation
M Abdelli, A Benaissa
Nonlinear Analysis: Theory, Methods & Applications 69 (7), 1999-2008, 2008
262008
Existence of global solutions and decay estimates for a viscoelastic Petrovsky equation with a delay term in the non-linear internal feedback
N Mezouar, M Abdelli, A Rachah
Texas State University, Department of Mathematics, 2017
142017
Existence of global solutions and decay estimates for a viscoelastic Petrovsky equation with internal distributed delay
Z Sabbagh, A Khemmoudj, M Ferhat, M Abdelli
Rendiconti del Circolo Matematico di Palermo Series 2 68, 477-498, 2019
102019
Global behavior of the solutions to a class of nonlinear, singular second order ODE
M Abdelli, A Haraux
Nonlinear Analysis: Theory, Methods & Applications 96, 18-37, 2014
92014
Existence, uniqueness and global behavior of the solutions to some nonlinear vector equations in a finite dimensional Hilbert space
M Abdelli, M Anguiano, A Haraux
Nonlinear Analysis 161, 157-181, 2017
82017
Well-posedness and general energy decay of solution for transmission problem with weakly nonlinear dissipative
N Bahri, M Abdelli, A Beniani, K Zennir
Journal of Integral Equations and Applications 33 (2), 155-170, 2021
42021
Well‐posedness and stability for a Petrovsky equation with properties of nonlinear localized for strong damping
H Mohamed Braiki, M Abdelli, S Mansouri, K Zennir
Mathematical Methods in the Applied Sciences 44 (5), 3568-3587, 2021
42021
Well-posedness and exponential decay for the Euler–Bernoulli beam conveying fluid equation with non-constant velocity and dynamical boundary conditions
A Ben Aissa, M Abdelli, A Duca
Zeitschrift für angewandte Mathematik und Physik 72, 1-15, 2021
32021
The universal bound property for a class of second order ODEs
M Abdelli, A Haraux
arXiv preprint arXiv:1811.02212, 2018
32018
Energy decay for degenerate Kirchhoff equations with weakly nonlinear dissipation
M Abdelli, SA Messaoudi
Electronic Journal of Differential Equations 2013 (222), 1-7, 2013
32013
WELL-POSEDNESS AND GENERAL ENERGY DECAY OF SOLUTIONS FOR A PETROVSKY EQUATION WITH A NONLINEAR STRONG DISSIPATION.
T LAKROUMBE, M ABDELLI, N LOUHIBI, M BAHLIL
Mathematica (1222-9016) 63 (2), 2021
22021
Well-posedness and energy decay of solutions for a quasilinear Petrovsky with a localized nonlinear dissipation involving the p-Laplacian.
A Chahtou, M Abdelli, A Hakem
Nonlinear Studies 27 (4), 2020
22020
Well-posedness and stability for a viscoelastic Petrovsky equation with a localized nonlinear damping
Z Sabbagh, A Khemmoudj, M Abdelli
SeMA Journal, 1-22, 2023
12023
Existence and stability results of nonlinear higher-order wave equation with a nonlinear source term and a delay term
M Abdelli, A Beniani, N Mezouar, A Chahtou
Mathematica Bohemica 148 (1), 11-34, 2023
12023
Blow-up of result in a nonlinear wave equation with delay and source term
T Lakroumbe, M Abdelli, A Beniani
Discontinuity, Nonlinearity, and Complexity 10 (04), 733-741, 2021
12021
Well-posedness and Stabiliy result of Petrovsky equation with a nonlinear strong damping and delay term
A Chahtou, M Abdelli, A Ben Aissa
arXiv e-prints, arXiv: 2011.06503, 2020
12020
WELL-POSEDNESS AND EXPONENTIAL DECAY OF ENERGY FOR THE SOLUTION OF A WAVE EQUATION WITH NONLINEAR SOURCE AND LOCALIZED DAMPING TERMES
M KOUIDRI, M ABDELLI, M BAHLIL, ABEN AISSA
Kragujevac Journal of Mathematics 50 (1), 7-24, 2026
2026
ON THE EXISTENCE AND ASYMPTOTIC BEHAVIOR FOR A STRONGLY DAMPED NONLINEAR COUPLED PETROVSKY-WAVE SYSTEM
M SAADAOUI, M BAHLIL, M ABDELLI
Kragujevac Journal of Mathematics 48 (6), 879-892, 2024
2024
Well-posedness and exponential stability of coupled non-degenerate Kirchhoff and heat equations
S Mansouri, HM Braiki, M Abdelli
Applicable Analysis, 1-15, 2023
2023
WELL-POSEDNESS AND GENERAL DECAY OF SOLUTIONS FOR A PETROVSKY EQUATION WITH A MEMORY TERM
HM BRAIKI, M ABDELLI, N LOUHIBI, ALI HAKEM
Annals of Oradea University-Mathematics Fascicola 29 (1), 2022
2022
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20